# SDR GTIA000224

- Difficulty date: June 7, 2000
- Submitted: August 30, 2000
- Operation: Air carrier
- Aircraft: N809NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49503
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 9 - 12
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - E-PATH LIGHT BETWEEN ROW 9-12 INOPERATIVE.  FOUND LOOSE CONNECTION.  SECURED CONNECTION, OPS CHECK OK.  (M)
